MAUDE Adverse Event Report: CORDIS DE MEXICO LONG GEN / PRO 29 X 80 BIL 80; CATHETER, BILIARY, DIAGNOSTIC

CORDIS DE MEXICO LONG GEN / PRO 29 X 80 BIL 80; CATHETER, BILIARY, DIAGNOSTIC
Model Number N/A
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/22/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device history record review was performed and showed that these lots of products met all requirements per the applicable manufacturing quality plan.Additional information is pending and will be submitted within 30 days upon receipt.
 
Event or Problem Description
As reported, the 30mm x 80cm x 80cm palmaz genesis transhepatic biliary stent delivery system (sds) was not mounted on the balloon when the physician opened the package.There was no reported patient injury since it was not clinically used in the patient.The device will not be returned for analysis.
 
Additional Manufacturer Narrative
A 30mm x 80cm x 80cm palmaz genesis transhepatic biliary stent delivery system (sds) was not mounted on the balloon when the physician opened the package.The procedure was completed successfully with the use of another stent.There was no reported patient injury since it was not clinically used in the patient.The device was stored and prepped as per the instructions for use (ifu).There was no damage noted to the packaging of the device.No stent was found in the packaging.The event resulted in a procedural delay.Additional procedural details were requested but are unknown.The device was not returned for analysis.A product history record (phr) review of lot 17780141 revealed no anomalies or non-conformances during the manufacturing and inspection processes that can be associated with the reported event.Based on the limited information provided, it is not possible to draw a conclusion about a clinical relationship between the device and the event.Without the return of the device for analysis, the reported customer complaint stent- dislodged - during prep could not be confirmed and no determination of possible contributing factors could be made.According to the safety information in the instructions for use ¿prior to stenting, the palmaz genesis transhepatic biliary stent system should be examined to verify functionality and integrity.Do not attempt to remove or readjust the stent on the delivery system.¿ neither the phr nor the information available suggests a design or manufacturing related cause for the reported event; therefore, no corrective/preventive action will be taken at this time.
 
Additional Manufacturer Narrative
Additional information was received that the device was stored and prepped as per the instructions for use (ifu).There was no damage noted to the packaging of the device.No stent was found in the packaging.The procedure was completed successfully with the use of another palmaz genesis stent.The event resulted in a procedural delay.Additional procedural details were requested but are unknown.Additional information is pending and will be submitted within 30 days upon receipt.
 
Additional Manufacturer Narrative
The device was returned and section d10 was updated accordingly.The completed engineering report will be submitted within (b)(4) days upon receipt.
 
Additional Manufacturer Narrative
The final report was updated with analysis of the returned device: a 30mm x 80cm x 80cm palmaz genesis transhepatic biliary stent delivery system (sds) was not mounted on the balloon when the physician opened the package.The procedure was completed successfully with the use of another stent.There was no reported patient injury since it was not clinically used in the patient.The device was stored and prepped as per the instructions for use (ifu).There was no damage noted to the packaging of the device.No stent was found in the packaging.The event resulted in a procedural delay.Additional procedural details were requested but are unknown.The product was returned for analysis.One non-sterile long genesis / pro 29mm x 80mm biliary 80cm sds was received for analysis inside a plastic bag.No original packaging was returned.Per visual analysis, the balloon appears to have been previously inflated.The stent was not returned.No other anomalies were observed.Per microscopic analysis, stent marks were observed on the outer surface of the balloon catheter.A product history record (phr) review of lot 17780141 revealed no anomalies or non-conformances during the manufacturing and inspection processes that can be associated with the reported event.The reported ¿stent - dislodged - during prep¿ was confirmed through analysis of the returned device.The exact cause of the event could not be determined during analysis.Based on the information available for review, procedural or handling factors (although unknown) may have contributed to the event as evidenced by stent crimp marks noted on the outer surface of the balloon during analysis suggest the stent was correctly crimped onto the balloon, and there is evidence the balloon has been inflated.According to the safety information in the instructions for use ¿prior to stenting, the palmaz genesis transhepatic biliary stent system should be examined to verify functionality and integrity.Do not attempt to remove or readjust the stent on the delivery system.¿ neither the phr review nor the product analysis suggests that the event experienced by the customer could be related to the manufacturing process; therefore, no corrective/preventive action will be taken at this time.

Brand Name
LONG GEN / PRO 29 X 80 BIL 80
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
CORDIS DE MEXICO
circuito int nte 1820
juarez 32575
MX  32575
MDR Report Key9481039
Report Number9616099-2019-03405
Device Sequence Number3541956
Product Code FGE
UDI-Device Identifier20705032039717
UDI-Public20705032039717
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K012590
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 03/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2021
Device Model NumberN/A
Device Catalogue NumberPG2980BPS
Device Lot Number17780141
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/22/2019
Supplement Date Received by Manufacturer12/10/2019
12/30/2019
02/06/2020
02/26/2020
Initial Report FDA Received Date12/17/2019
Supplement Report FDA Received Date12/26/2019
12/31/2019
02/11/2020
03/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1